Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Brown discharge post abortion, very scanty flow, having migraine, feeling ill. Am I pregnant?

I had a surgical abortion two months ago and they said evertything went fine . This week I had some brown disharge , then two days after this I seemed to have started my period but I only seem to bleed when I wipe I do not fill a pad. I am worried I am pregnant again as I have been feeling ill and getting migranes but I cannont really tell wether it is just my period or not
Asked On : Fri, 1 Jun 2012
Answers:  2 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi, if this is your first period post the abortion it can either be a pregnancy, especially if you had sex without contraception in between ,or simply the return of your cycles. You should get serum beta hcg levels done, which if raised would indicate a pregnancy and if so follow it up with an ultrasound to confirm viability of the embryo.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor